IEEE - Institute of Electrical and Electronics Engineers, Inc. - Randomized Resource Allocation in Decentralized Wireless Networks

Author(s): Kamyar Moshksar ; Alireza Bayesteh ; Amir K Khandani
Sponsor(s): IEEE Information Theory Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 April 2011
Volume: 57
Page Count: 28
Page(s): 2,115 - 2,142
ISSN (Paper): 0018-9448
ISSN (Online): 1557-9654
DOI: 10.1109/TIT.2011.2112030
Regular:

In this paper, we consider a decentralized wireless communication network with a fixed number u of frequency subbands to be shared among N transmitter-receiver pairs. It is... View More

Advertisement